# SDR C2XA09CL017

- Difficulty date: February 9, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 18,005 hours, 9,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2267 THE CREW REPORTED THE GALLEY FLOOR STRIP EMERGENCY LIGHT WAS INOPERATIVE.  MX INSPECTED AND REPLACED THE LIGHT STRIP ASSEMBLY.  OPS CHECKS WERE GOOD.
